# SDR DALA2021092005597

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGER LBL 7.55 BTW STA 1320 AND STA 1340 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00329: FLOOR STRINGER LBL 7.55 BTW STA 1310 TO STA 1345 AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1949810)
